# SDR CALA2025040803635

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 70,069 hours, 31,434 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT AND RIGHT OVERWING EMERGENCY EXIT HATCHES AS REQ BY EXCESSIVE FLIGHT TURBULENCE INSPECTION REF LP 4422981 REINSTALLED LEFT AND RIGHT OVERWING EMERGENCY ESCAPES HATCHES REF AMM 52-21-11-400-001-A. VERIFIED ALL SAFTEY PINS REMOVED AND STORED.
